Algebra, analysis and probability for a coupled system of reaction-diffusion equations

A Champneys, Simon C Harris, John Toland, J Warren, D Williams

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)69-112
Number of pages44
JournalPhilosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences
Volume350
Issue number1692
Publication statusPublished - 16 Jan 1995

Cite this

Algebra, analysis and probability for a coupled system of reaction-diffusion equations. / Champneys, A; Harris, Simon C; Toland, John; Warren, J; Williams, D.

In: Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences, Vol. 350, No. 1692, 16.01.1995, p. 69-112.

Research output: Contribution to journalArticle

@article{4df29be6bf994a30827d8b4a422f1efa,
title = "Algebra, analysis and probability for a coupled system of reaction-diffusion equations",
author = "A Champneys and Harris, {Simon C} and John Toland and J Warren and D Williams",
year = "1995",
month = "1",
day = "16",
language = "English",
volume = "350",
pages = "69--112",
journal = "Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences",
issn = "0080-4614",
publisher = "The Royal Society",
number = "1692",

}

TY - JOUR

T1 - Algebra, analysis and probability for a coupled system of reaction-diffusion equations

AU - Champneys, A

AU - Harris, Simon C

AU - Toland, John

AU - Warren, J

AU - Williams, D

PY - 1995/1/16

Y1 - 1995/1/16

UR - http://www.jstor.org/stable/54509

M3 - Article

VL - 350

SP - 69

EP - 112

JO - Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences

JF - Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences

SN - 0080-4614

IS - 1692

ER -